# SDR 9708479944

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO DEPLOY TAIL CONE.  ALSO, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO REMOVE INTERIOR AND EXTERIOR HANDLES FROM CLIPS.  ADJUSTED CLIPS AND RIGGED RELEASE SYSTEM, OPERATIONAL CHECK OK.
